Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 9, NWS Miami, FL

February 12, 2014

NWS Miami, FL issued this small craft advisory at Feb 12, 2014, 3:26 PM EST. It took effect at Feb 12, 2014, 10:00 PM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Feb 12, 2014, 3:26 PM EST (20:26 UTC)
In effect from
Feb 12, 2014, 10:00 PM EST
Expired
Feb 13, 2014, 10:00 PM EST
In force
24 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

535 
WHUS72 KMFL 122026
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
326 PM EST WED FEB 12 2014

AMZ610-630-650-651-670-671-GMZ656-657-676-131200-
/O.NEW.KMFL.SC.Y.0009.140213T0300Z-140214T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
326 PM EST WED FEB 12 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST
THURSDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS WILL RAPIDLY INCREASING THIS
  EVENING TO 20 TO 25 KNOTS...AND REMAIN AT 20 TO 25 KNOTS WHILE
  SWINGING TO A NORTHWEST DIRECTION ON THURSDAY. THE SEAS WILL
  ALSO INCREASE TO 7 FEET LATE TONIGHT IN BOTH THE ATLANTIC AND
  GULF WATERS TONIGHT...BEFORE INCREASING TO 7 TO 9 FEET ON
  THURSDAY...EXCEPT UP TO 10 FEET IN THE GULF WATERS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
4 follow-up statements
604 
WHUS72 KMFL 130958
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
458 AM EST THU FEB 13 2014

AMZ610-630-650-651-670-671-GMZ656-657-676-131800-
/O.CON.KMFL.SC.Y.0009.000000T0000Z-140214T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
458 AM EST THU FEB 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING.

* WINDS AND WAVES: WESTERLY WINDS IN THE 20 TO 25 KNOT RANGE, OR
  EVEN SLIGHTLY HIGHER, ARE POSSIBLE ACROSS THE GULF AND ATLANTIC
  WATERS TODAY. BUILDING HAZARDOUS SEAS IN THE 6 TO 8 FOOT RANGE
  ARE POSSIBLE ACROSS THE OFF SHORE GULF WATERS AND THE GULF
  STREAM WATERS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
906 
WHUS72 KMFL 131932
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
232 PM EST THU FEB 13 2014

AMZ650-670-GMZ676-140300-
/O.EXT.KMFL.SC.Y.0009.000000T0000Z-140214T0300Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
232 PM EST THU FEB 13 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...
 
SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING.

* WINDS AND WAVES: WEST TO NORTHWEST WINDS IN THE 20 TO 25 KNOT
  RANGE WILL DECREASE THROUGH REST OF THE AFTERNOON HOURS AND
  SHOULD BE BELOW 20 KNOTS BY THIS EVENING. SEAS OF 6 TO 8 FEET
  WILL SLOWLY SUBSIDE THROUGH THIS EVENING...AND SHOULD BE BELOW 7
  FEET BY MIDNIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-651-671-GMZ656-657-140000-
/O.CON.KMFL.SC.Y.0009.000000T0000Z-140214T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
232 PM EST THU FEB 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* WINDS AND WAVES: WEST TO NORTHWEST WINDS IN THE 20 TO 25 KNOT
  RANGE WILL DECREASE THROUGH REST OF THE AFTERNOON HOURS AND
  SHOULD BE BELOW 20 KNOTS BY THIS EVENING. ATLANTIC SEAS OF 5 TO
  7 FEET WILL SLOWLY SUBSIDE THROUGH THIS AFTERNOON...AND SHOULD
  BE BELOW 7 FEET BY THIS EVENING. NEAR-SHORE GULF WATERS WILL
  REMAIN BELOW 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
996 
WHUS72 KMFL 140013
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
713 PM EST THU FEB 13 2014

AMZ610-630-651-671-GMZ656-657-140115-
/O.EXP.KMFL.SC.Y.0009.000000T0000Z-140214T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
713 PM EST THU FEB 13 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE WIND IS FORECAST TO DIMINISH BELOW 20 KNOTS THIS EVENING.
THEREFORE, THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

$$

AMZ650-670-GMZ676-140300-
/O.CON.KMFL.SC.Y.0009.000000T0000Z-140214T0300Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
713 PM EST THU FEB 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...


* WINDS AND WAVES: WEST TO NORTHWEST WINDS WILL DECREASE TO BELOW
  20 KNOTS THIS EVENING. SEAS OF 6 TO 8 FEET WILL SLOWLY SUBSIDE
  THROUGH THIS EVENING...AND SHOULD BE BELOW 7 FEET BY MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
909 
WHUS72 KMFL 140256
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
956 PM EST THU FEB 13 2014
 

AMZ650-670-GMZ676-140400-
/O.EXP.KMFL.SC.Y.0009.000000T0000Z-140214T0300Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
956 PM EST THU FEB 13 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING...

WIND AND SEAS HAVE SUBSIDED THIS EVENING. THEREFORE, THE SMALL
CRAFT ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING.

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 12, 12:57 PM EST, 2 hours 29 minutes earlier.

Area forecast discussion, Feb 12, 12:57 PM EST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1257 PM EST WED FEB 12 2014

.AVIATION...
COMPLEX WEATHER SHAPING UP FOR THIS AFTERNOON AND OVERNIGHT
HOURS. AN APPROACHING COLD FRONT IS DESTABILIZING THE ATMOSPHERE.
THIS WILL ALLOW SHOWERS AND SOME THUNDERSTORMS TO DEVELOP THIS
AFTERNOON. ALTHOUGH STRONG TO SEVERE STORMS ARE POSSIBLE, THUNDERSTORM
COVERAGE IS QUESTIONABLE, SO NOT CURRENTLY IN THE TAFS FOR THE
AFTERNOON. BUT, SHOWERS ARE INDICATED. THEN, THIS EVENING, THE
COLD FRONT MOVES IN AND LOOKS TO BRING A LINE OF SHOWERS AND
THUNDERSTORMS FOR THE OVERNIGHT HOURS. GIVEN THIS SHOULD BE MORE
DEFINITIVE, HAVE VCTS WITH TEMPO FOR RAIN FOR THE FRONTAL PASSAGE.
WINDS WILL ALSO BE BREEZY TO STRONG, WITH GUSTS TO AROUND 25 KTS
THIS AFTERNOON. THE GUSTS MAY SUBSIDE TONIGHT, EXCEPT WHEN
ASSOCIATED WITH THUNDERSTORMS. THE FRONT SHOULD MOVE OUT IN THE
MORNING, BRINGING AN END TO PRECIPITATION SOMETIME AROUND
SUNRISE. TOMORROW SHOULD BEGIN TO SEE CLEARING SKIES BY THE MIDDLE
OF THE DAY.

&&

.PREV DISCUSSION... /ISSUED 1045 AM EST WED FEB 12 2014/

..SOME STRONG STORMS POSSIBLE THIS AFTERNOON INTO THIS EVENING OVER
SOUTH FLORIDA...

UPDATE...
LOW PRESSURE OVER THE NORTHEAST GULF OF MEXICO WILL CONTINUE TO
MOVE EAST NORTHEAST THROUGH NORTH FLORIDA THIS AFTERNOON AND INTO
THE NORTHWEST ATLANTIC WATERS TONIGHT. THIS WILL ALLOW FOR A COLD
FRONT TO ACROSS SOUTH FLORIDA BY THURSDAY MORNING. AHEAD OF THE
FRONT...THE WINDS WILL SWING FROM A SOUTHEAST DIRECTION LATE THIS
MORNING TO A SOUTHERLY DIRECTION BY THIS EVENING ALLOWING FOR DEEPER
TROPICAL MOISTURE TO WORK INTO THE AREA FROM THE FLORIDA STRAITS AND
THE SOUTHERN GULF OF MEXICO.

AT THE SAME TIME...THE MID LEVELS WILL ALSO BE COOLING THROUGH
TODAY FROM -9C THIS MORNING TO -12C TO -14C BY LATE THIS AFTERNOON
OVER SOUTH FLORIDA AS A MID LEVEL TROUGH APPROACHES FROM THE WEST.
THIS WILL ALLOW FOR SOME OF THE STORMS TO BECOME STRONG THIS
AFTERNOON INTO THIS EVENING OVER SOUTH FLORIDA. THE PRIMARY
IMPACTS FROM THE STORMS WILL BE MAINLY GUSTY WINDS...HAIL...AND
FREQUENT LIGHTNING STRIKES. HOWEVER...THERE COULD ALSO BE A FEW
STORMS THAT COULD PRODUCE A FEW WEAK TORNADOES OVER SOUTH FLORIDA
ESPECIALLY OVER THE EAST COAST METRO AREAS DUE TO THE EAST COAST
SEA BREEZE PUSHING SLOWLY INLAND. THE STORM PREDICTION CENTER HAS
ALSO PUT MOST OF SOUTH FLORIDA IN A SLIGHT RISK OF SEVERE WEATHER
FOR THIS AFTERNOON INTO THIS EVENING. SO HAVE ADDED SOME STRONG
STORMS TO THE FORECAST FOR THIS AFTERNOON INTO THIS EVENING OVER
SOUTH FLORIDA AND UPDATED THE HWO PACKAGE TO MENTION THE
POSSIBILITY OF SOME STRONG STORMS.

REST OF THE FORECAST LOOKS GOOD AT THIS TIME AND NO OTHER CHANGES
ARE PLANNED.

UPDATE...54/BNB

PREV DISCUSSION... /ISSUED 702 AM EST WED FEB 12 2014/

AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD. WINDS WILL PREVAIL
FROM THE SSE AND INCREASE IN SPEED THROUGH THE DAY AS A COLD FRONT
APPROACHES THE PENINSULA. A LINE OF SHRAS/TSTMS PRECEDING THIS FRONT
IS FORECAST TO APPROACH THE NAPLES AREA AT AROUND 12/23Z. AFTER THIS
LINE...SHOWERS AND GUSTY WESTERLY WINDS WILL PREVAIL THROUGH THE
MORNING HOURS. FOR THE EASTERN TERMINALS...VCTS WILL BE EXPECTED AT
AROUND 13/04-05Z AS THE FRONT MOVES THROUGH THE PENINSULA. AFTER
THAT...SHOWERS WILL CONTINUE THROUGH AT LEAST LATE MORNING AND WIND WILL
BECOME WESTERLY.

PREV DISCUSSION... /ISSUED 433 AM EST WED FEB 12 2014/

DISCUSSION...

TWO SURFACE LOWS ARE EXPECTED TO DEVELOP TODAY ACROSS THE
SOUTHEAST U.S. ONE IS EXPECTED TO DEVELOP OFF THE GEORGIA COAST
LATE TODAY AND ANOTHER CURRENTLY IN THE NORTHWEST GULF IS
EXPECTED TO DEVELOP IN THE NORTHERN GULF TODAY AND RAPIDLY DEEPEN
AS IT DEVELOPS A STRONG COLD FRONT THAT IS FORECAST TO PASS ACROSS
THE REGION TONIGHT. THERE IS ALSO A DEEP AND ELONGATED MID TO UPPER
LEVEL TROUGH THAT IS CURRENTLY ENTERING THE NORTHWEST GUFF OFF THE
TEXAS COAST THAT WILL DIG INTO THE NORTHERN GULF TODAY AND ACROSS
THE SOUTHEAST...INCLUDING THE FLORIDA PENINSULA...TONIGHT. THESE
SYNOPTIC FEATURES WILL RESULT IN INCREASING CHANCES OF SHOWERS AS
THE DAY PROGRESSES. THE COMBINATION OF SOUTHERLY FLOW...WARM
TEMPERATURES...INCREASING MOISTURE AND THE MID TO UPPER LEVEL
TROUGH ENTERING THE NORTHERN GULF SHOULD RESULT IN A FEW
THUNDERSTORMS ACROSS THE INTERIOR REGIONS IN THE AFTERNOON AND
EARLY EVENING. BUT THE MAIN COVERAGE OF SHOWERS AND THUNDERSTORMS
IS EXPECTED IN THE LATE EVENING AND OVER NIGHT WITH GUIDANCE
INDICATING WIDESPREAD COVERAGE POSSIBLE AND SCATTERED
THUNDERSTORMS FORECAST. FORECAST SOUNDINGS INDICATE DECREASING MID
LEVEL TEMPERATURES AS THE DAY PROGRESSES AND BY 00Z MID LEVEL
TEMPERATURES SEVERAL DEGREES BELOW SEASONAL NORMS. THIS COUPLED
WITH DYNAMICAL SUPPORT OF CONVECTION SHOULD SUPPORT WIDESPREAD
SHOWERS AND SCATTERED THUNDERSTORMS THIS EVENING AND OVER NIGHT. THE
SOUNDINGS INDICATE BY THE TIME THE COVERAGE IS EXPECTED TO BE
GREATEST...AFTER 00Z...THAT THE VERTICAL WIND PROFILE WILL BE
MAINLY UNIDIRECTIONAL WITH THE GREATEST IMPACTS FROM THE
THUNDERSTORMS EXPECTED TO BE THE POSSIBILITY OF DAMAGING WIND
GUSTS WITH THE STRONGER THUNDERSTORMS. THIS PART OF THE FORECAST
CAN BE REFINED WITH ADDITIONAL SOUNDINGS AND GUIDANCE WITH A BETTER
INDICATION OF THE TIMING OF THE EXPECTED CONVECTION.

AS THE AFOREMENTIONED LOW CONTINUES TO DEVELOP TONIGHT...IT IS
FORECAST TO BE OFF THE GEORGIA COAST AROUND 12Z THURSDAY WITH THE
TRAILING COLD FRONT EXITING THE REGION LATER ON THURSDAY WITH ONLY
LINGERING SHOWER ACTIVITY EXPECTED ON THURSDAY. BY FRIDAY COOLER
TEMPERATURES WILL PREVAIL WITH A WARMING TREND THROUGH THE WEEKEND
WITH VERY STABLE WEATHER FORECAST THROUGH THIS PERIOD.

THE MINIMUM TEMPERATURE IMPACTS WITH THE FRONTAL PASSAGE LATER ON
THURSDAY WILL BE MAINLY EARLY FRIDAY MORNING WITH THE CONSENSUS OF
THE GUIDANCE INDICATING LOWER 40S POSSIBLE ACROSS THE NORTHERN
INTERIOR SECTIONS OF THE PENINSULA WITH MID TO UPPER 40S POSSIBLE
ACROSS PORTIONS OF THE WEST AND EAST COAST METRO AREAS. MINIMUM
TEMPERATURES WILL SLOWLY REBOUND OVER THE WEEKEND.

MARINE...

A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED BY O6Z THURSDAY AS
WINDS AND AND SEAS ARE EXPECTED TO RAPIDLY INCREASE...WITH WINDS
ACROSS THE REGIONAL GULF AND ATLANTIC WATERS IN THE 20 TO 24 KNOT
RANGE POSSIBLE AND SEAS FORECAST TO REACH ADVISORY LEVELS AFTER
12Z ON THURSDAY WITH GREATEST IMPACTS LIKELY ACROSS THE GULF
WATERS AND MAINLY TO THE EAST OF PALM BEACH COUNTY FOR THE
ATLANTIC WATERS. THE FORECAST WILL BE REFINED WITH ADDITIONAL
GUIDANCE TODAY. WINDS AND SEAS ARE FORECAST TO STEADILY DECREASE
AFTER 00Z FRIDAY.

FIRE WEATHER...

DRIER AIR IS FORECAST TO ENTER THE REGION THURSDAY NIGHT INTO
FRIDAY BEHIND THE FRONT WITH MINIMUM RELATIVE HUMIDITIES ON FRIDAY
FORECAST TO BE BELOW CRITICAL LEVELS FOR A FEW HOURS ACROSS
GLADES...HENDRY AND INTERIOR COLLIER COUNTIES.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  69  73  47  70 / 70 20 -  -
FORT LAUDERDALE  70  75  51  73 / 70 30 -  -
MIAMI            71  76  51  73 / 70 40 -  -
NAPLES           67  71  47  68 / 70 20 -  -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...54/BNB
AVIATION/RADAR...13/SI
Hazardous weather outlook, Feb 12, 9:57 AM EST, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
957 AM EST WED FEB 12 2014

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
131500-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
957 AM EST WED FEB 12 2014

...THUNDERSTORMS POSSIBLE THROUGH TOMORROW MORNING...
...ISOLATED SEVERE THUNDERSTORMS POSSIBLE..

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON
THROUGH TOMORROW MORNING. THERE IS A POSSIBILITY OF ISOLATED
SEVERE THUNDERSTORMS. THE MAIN THREATS WILL BE FREQUENT CLOUD TO
GROUND LIGHTNING AND DAMAGING WINDS. THERE IS ALSO A VERY LOW
THREAT OF WEAK TORNADOES.

TORNADOES: WEAK ISOLATED TORNADOES WILL BE POSSIBLE ACROSS SOUTH
FLORIDA FROM THIS AFTERNOON THROUGH TOMORROW MORNING. THERE MAY BE
A SLIGHTLY BETTER CHANCE ALONG THE EAST COAST METRO AREAS.

WATERSPOUTS: WATERSPOUTS WILL BE POSSIBLE FROM THIS AFTERNOON
THROUGH TOMORROW MORNING ACROSS ALL SOUTH FLORIDA WATERS.

WIND: GUSTY WINDS OF 45 TO 50 MILES PER HOUR MAY OCCUR IN STRONG
THUNDERSTORMS FROM THIS AFTERNOON THROUGH TOMORROW MORNING. THERE
IS ALSO A CHANCE FOR SEVERE THUNDERSTORMS TO DEVELOP. IF THEY DO
WINDS MAY REACH UP TO AROUND 60 MILES PER HOUR WITH THESE STORMS.

HAIL: SMALL HAIL MAY BE POSSIBLE WITH ANY THUNDERSTORMS THAT
DEVELOP THROUGH TOMORROW MORNING.

WAVES: WINDS AND SEAS ARE EXPECTED TO BUILD ACROSS THE REGIONAL
WATERS LATER TONIGHT, WITH SEAS TO NEAR 7 FEET POSSIBLE ACROSS THE
ATLANTIC WATERS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

TEMPERATURES ARE LIKELY TO DROP INTO THE LOWER 40S LATE THURSDAY
NIGHT INTO FRIDAY MORNING ACROSS GLADES, HENDRY AND AND PORTIONS
OF COLLIER COUNTIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. INDIVIDUAL SPOTTERS ARE
ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 5:09 AM ESTDense Fog AdvisoryMFLGlades, Hendry3 hr
Feb 12, 4:05 PM ESTSpecial Weather StatementMFLMiami-Dade25 min
Feb 12, 4:32 PM ESTSpecial Weather StatementMFLBroward28 min
Feb 12, 4:43 PM ESTSevere Thunderstorm WarningMFLBroward, Miami-Dade32 min
Feb 12, 4:48 PM ESTSpecial Marine WarningMFL57 min
Feb 12, 5:11 PM ESTSpecial Weather StatementMFLBroward34 min
Feb 12, 5:39 PM ESTSpecial Marine WarningMFL96 min
Feb 12, 6:18 PM ESTSpecial Marine WarningMFL87 min

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.